# SDR USAA20110202BA004

- Difficulty date: January 31, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE CIDS PANEL SHOWS R4 DOOR PRESSURE IN AMBER, HOWEVER, THE INDIVIDUAL GAUGE AT THE DOOR READS IN GREEN BAND.  MAINTENANCE CHECKED AND FOUND THE R4 SLIDE PRESSURE WAS IN THE GREEN BAND.  MAINTENANCE SERVICED THE R4 DOOR ASSIST BOTTLE.
